# SDR UPS05445311

- Difficulty date: August 24, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 86,711 hours, 16,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1980-2000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX LT LOWER FUSELAGE EXTERNAL SKIN SURFACE SUSPECT DENT MARK AT STA 1980 TO STA 2000 STR 43L TO STR 44L.  FX BS 1986 TO BS 1998.5 BETWEEN STR 43L TO STR 44L SKIN REPAIRED AS PER SRM 53-30-03 FIG 1 SUBSEQUENT INSPECTIONS ARE NECESSARY FOR CAT B REPAIR REFER TO SRM 53-30-03 FIG 1 TABLE IV FOR INSP REQUIREMENTS.
